Thread: I Fucked Up...
06-17-2002, 11:29 AM #1New Member
- Join Date
- May 2002
I Fucked Up...
Will you please tell me if you think I am doing the right thing?
9-10 weeks ago I used a 1-test product without having anti-Es on hand (stupid, I should have just used real gear with anti-Es). It was supposedly pure 1-test and is not supposed to aromatize. I only used if for 8 DAYS, and my tits went from absolutely nonexistent to poofy as hell. Then they subsided almost completely when I stopped. I thought I was clear!
Now in the last week I am noticing some lumpiness and poofiness --- definitely gyno. There is kind of a "spider web" on my right side, while my left side is smaller. I have recently had some "hot-cold" feelings --- signs of my hormone levels changing. I don't know what the fuck is going on with my endocrine system. No one can notice, but my nips seem to be getting poofier. There is a bit of fat storage near the nipples, too, even though I am fairly lean right now. Trust me, I have some gyno tissue and a bit of fatty gyno, but it is very small. I don't know why it is suddenly erupting.
Anyway, I am planning on using arimidex (1mg/day) and nolvadex (40mg/day) for two months... maybe longer if it starts to work. It should arrive today or tomorrow. I will use lipoderm-Y simultaneously to get rid of the fat around my nips. Then I will have surgery if it does not work. It is so small that I want to see if it will basically disapear with anti-Es and lipoderm. I know that tissue will remain, but I hope that it will become so thin that it will be invisible even when I'm very lean. I have a doctors appointment on Wednesday. I will move out of the country in late August and have contacted a surgeon there who has done a lot of gyno surgery and will do it for about $5000 US. He says that he always does it in the hospital with general anesthesia and I should stay in the hospital for 2-3 days with a drainage tube to make the skin stick to the muscle wall and heal faster. He also says I can do light exercise 7-10 days afterwards.
Also, I have read that mammary tissue *depends* on estrogen to survive. Is it theoretically possible for it to just disapear with anti-E use? If so, where does the tissue go? Is it metabolized or something? Does the tissue contain a lot of amino acids, fatty acids, minerals or what?
And should I add bromocriptine to my liquidex and nolvadex?
SO... AM I FUCKED?
PS Don't bother telling me I'm a dumbfuck, I KNOW I FUCKED UP! I am truly angry at myself.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)